# SDR USAA2012012500015

- Difficulty date: January 24, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 10,250 hours, 3,324 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Hinge Pin
- Part number: D64433AAR
- Condition: Cracked
- Location: Nlg
- Part time: 10,264 hours, 3,324 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 PHASE CHECK - NLG TORQUE LINK CENTER HINGE PIN IS CRACKED AT BS+X799.6, WL -Z2530, BL 0.  REPLACED NLG TORQUE LINK CENTER HINGE PIN AT BS+X799.6, WL -Z2530, BL 0 IAW TASK CARD 26C71032003.  RECEIVED FURTHER INFORMATION, REPLACED "AT SHOULDER"  WITH "AT BS+X799.6, WL -Z2530, BL 0" IN PROBLEM DESCRIPTION.  CORRECTED PART NUMBER TO D64433AAR, ADDED DATA TO SEC 7 FIELDS.
